i have been taking minocycline for a year and a half (doesnt help that musch because i have acne vulgaris) but now my prescription was cancelled because one of the side effects is that your skin can turn blueish. my face is now getting cystic acne and white heads really bad. what can i do to keep it under control?
What Can I Do when my Prescription Runs out and my Acne Gets Very Inflammed? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Continuing acne treatment
Antibiotics such as minocycline suppress acne, but do not cure it. If minocycline has turned your skin bluish (a known side effect), I would consider trying another antibiotic or using isotretinoin. Please visit a dermatologist. We can help you with acne.
What should I do when my acne prescription runs out
There are other kinds of minocycline and many other oral acne medications as well. You should schedule an appointment with a dermatologist for an evaluation. If your acne is cystic and still bad after 18 months of minocycline, you need another prescription medication to use.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.